# SDR SWAA032256

- Difficulty date: October 11, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N677AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23289
- Aircraft time: 55,317 hours, 48,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545409
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND BOTH LT/RT FLOOR WEBS CRACKED BETWEEN BS 188 AND BS 196, STR 17.  REMOVED AND REPLACED FLOOR WEBS PER SRM.
